# SDR SWAA2023090697242

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: NOTREPORTED
- Condition: Loose
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SURROUND ASSIST HANDLE IS LOOSE.   SECURED R-2 DOOR SURROUND ASSIST HANDLE IAW AMM 25-21-420-801 STEP 3.B.(5).
